PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 59(73), pp. 89--94 (1996)
On isomorphisms by orthogonality of a normed space and an inner product space
Pavle M. Milici\'cMatematicki fakultet, Beograd, Yugoslavia
Abstract: Using a functional $g$, defined by (2), we introduce tree kinds of orthogonality in normed spaces and, using them, we prove three theorems on isomorphisms of a normed space and an inner product space. Certain new characterizations of inner product spaces are obtained using functional $g$.
Classification (MSC2000): 46B20; 46C
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts